Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 148, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 5:39 PM CDT for 4 counties in Minnesota. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 5:39 PM CDT (22:39 UTC)
- Expired
- May 19, 2022, 6:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Faribault County, MN, Freeborn County, MN, Steele County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 121 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:45 PM CDT | TSTM WND GST 62 | 4 Ese New Richland, MN | |
| May 19, 6:09 PM CDT | HAIL 1.5 | Manchester, MN | |
| May 19, 6:09 PM CDT | HAIL 1.75 | 1 E Ellendale, MN | |
| May 19, 6:18 PM CDT | HAIL 1.25 | 4 Nnw Clarks Grove, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
091
WUUS53 KMPX 192239
SVRMPX
MNC043-047-147-161-192315-
/O.NEW.KMPX.SV.W.0148.220519T2239Z-220519T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
539 PM CDT Thu May 19 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northern Freeborn County in south central Minnesota...
East central Faribault County in south central Minnesota...
Southwestern Steele County in south central Minnesota...
Southeastern Waseca County in south central Minnesota...
* Until 615 PM CDT.
* At 539 PM CDT, a severe thunderstorm was located near Freeborn, or
14 miles northwest of Albert Lea, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Freeborn around 545 PM CDT.
Hartland around 550 PM CDT.
New Richland around 555 PM CDT.
Other locations in the path of this severe thunderstorm include
Clarks Grove, Ellendale and Geneva.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4366 9371 4374 9378 4397 9339 4377 9316
TIME...MOT...LOC 2239Z 241DEG 37KT 4374 9364
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dye4 follow-up statements
652
WWUS53 KMPX 192246
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
546 PM CDT Thu May 19 2022
MNC043-192256-
/O.CAN.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Faribault MN-
546 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FARIBAULT COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
LAT...LON 4367 9365 4377 9364 4395 9337 4377 9316
TIME...MOT...LOC 2246Z 241DEG 37KT 4378 9355
$$
MNC047-147-161-192315-
/O.CON.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Freeborn MN-Steele MN-Waseca MN-
546 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN FREEBORN...SOUTHWESTERN STEELE AND SOUTHEASTERN WASECA
COUNTIES...
At 546 PM CDT, a severe thunderstorm was located over Freeborn, or 12
miles northwest of Albert Lea, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Hartland around 550 PM CDT.
Other locations in the path of this severe thunderstorm include
Clarks Grove, Ellendale and Geneva.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4367 9365 4377 9364 4395 9337 4377 9316
TIME...MOT...LOC 2246Z 241DEG 37KT 4378 9355
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dye178
WWUS53 KMPX 192254
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
554 PM CDT Thu May 19 2022
MNC161-192303-
/O.CAN.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Waseca MN-
554 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASECA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
LAT...LON 4378 9354 4391 9333 4377 9316 4370 9352
TIME...MOT...LOC 2253Z 247DEG 39KT 4378 9340
$$
MNC047-147-192315-
/O.CON.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Freeborn MN-Steele MN-
554 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN FREEBORN AND SOUTHWESTERN STEELE COUNTIES...
At 553 PM CDT, a severe thunderstorm was located near Clarks Grove,
or 9 miles north of Albert Lea, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Ellendale, Geneva and Hollandale around 605 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4378 9354 4391 9333 4377 9316 4370 9352
TIME...MOT...LOC 2253Z 247DEG 39KT 4378 9340
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dye332
WWUS53 KMPX 192259
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
559 PM CDT Thu May 19 2022
MNC047-147-192315-
/O.CON.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Freeborn MN-Steele MN-
559 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN FREEBORN AND SOUTHERN STEELE COUNTIES...
At 559 PM CDT, a severe thunderstorm was located over Geneva, or 11
miles north of Albert Lea, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Hollandale around 605 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4381 9347 4391 9333 4377 9316 4373 9339
TIME...MOT...LOC 2259Z 241DEG 37KT 4381 9332
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dye014
WWUS53 KMPX 192312
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
612 PM CDT Thu May 19 2022
MNC047-147-192322-
/O.EXP.KMPX.SV.W.0148.000000T0000Z-220519T2315Z/
Freeborn MN-Steele MN-
612 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FREEBORN AND
SOUTHERN STEELE COUNTIES WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.
Remember, a Severe Thunderstorm Warning still remains in effect for
Steele and Freeborn Counties.
LAT...LON 4381 9347 4391 9333 4377 9316 4373 9339
TIME...MOT...LOC 2312Z 241DEG 37KT 4387 9317
$$
DyeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, May 19, 3:45 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT Thu May 19 2022 .DISCUSSION...(This evening through Thursday) Issued at 345 PM CDT Thu May 19 2022 KEY MESSAGES: - Large hail/damaging winds are main the main threats across southern/central Minnesota into western Wisconsin. In additional a few tornadoes are also possible in southern Minnesota into parts of western Wisconsin. - Cooler temperatures Friday through mid-next week with frost potential Saturday and Sunday morning. This evening and tonight... Severe thunderstorm and tornado watches are out through this evening. The biggest risk will be along a warm front moving across southern Minnesota where the tornado watch is in effect. The forcing from this front as well as the low level shear in this area will allow for surface based storms with rotation. This could lead to some supercells with all threats possible. Farther north including the Twin Cities and Eau Claire will be more of a severe thunderstorm threat with more of a elevated hailer type of storm favored. One of the biggest areas of uncertainty right now is low level moisture as this will be needed to for true surface based storms and low enough LCLs to make the environment favorable for tornadoes. Based on what this environment was able to do earlier today with large hail this threat will continue across the area this evening. As we approach sunset the severe threat will fade as instability falls. Unless a linear system can come together and develop a cold pool that is. Then a wind threat will persist, although this is most likely to occur in western Wisconsin than in any part of Minnesota. Rain chances will continue into tonight, with a chance for some lightning. Friday through Thursday... Behind the cold front below normal temperatures will persist into the weekend. We will also dry out as the low behind this moves into the Great Lakes. As we move deeper into the weekend there will be a system moving to our south that could transport enough moisture Saturday night into Sunday morning for some rain showers. Behind this rain chance high pressure moves in for the rest of the weekend into early next week. By the middle of next week another chance for precipitation arrives. With a wide spread in the models both deterministic and ensembles confidence is not yet high enough for details yet. With the high moving out we will also see a return to normal temperatures next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1209 PM CDT Thu May 19 2022 Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU, with some isolated between KMKT-KMSP as of 1715z. Confidence remains low on coverage of TSTM activity this afternoon. However, based on trends and model guidance, the best area of TSTM will occur near KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may affect KEAU before 21z. AMD will be likely due to uncertainties in the forecast and coverage of TSTM. Otherwise, SHRA become more apparent along and behind the main frontal passage this evening. MVFR cigs may develop with the SHRA and cold frontal passage this evening. LLWS is also possible due to the strong nature of the surface low and wind shear above the surface. KMSP... Confidence is low enough to keep TSTM out of the 18z TAF. However, best coverage if TSTM develops will occur between 21-01z. Otherwise, SE winds will shift to the W/NW with the frontal passage this evening. SHRA is possible overnight with only isolated TSTM at best. Gusty W winds will develop Friday morning. /OUTLOOK FOR KMSP/ Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts. Sun...VFR. Wind NW 10-15 kts. Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...NDC AVIATION...JLT
Hazardous weather outlook, May 19, 4:13 PM CDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 413 PM CDT Thu May 19 2022 MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-202115- Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka- Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Brown- Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele- Martin-Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn- Pepin-Chippewa-Eau Claire- 413 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms are occurring and expected to continue this evening. Some of these storms will likely be severe with large hail, damaging wind gusts, and a few tornadoes possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation is needed. MNZ041>043-047>050-054>058-064-065-073-202115- Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle- Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood- 413 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central Minnesota...southwest Minnesota and west central Minnesota. .DAY ONE...Tonight. Isolated thunderstorms possible, but severe storms are not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed..
In the hours before
Local storm report, May 19, 5:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 1 S ST. PAUL 44.94N 93.09W
05/19/2022 M1.75 INCH RAMSEY MN PUBLIC
&&
CEOLocal storm report, May 19, 5:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 1 NW BALDWIN 44.97N 92.38W
05/19/2022 M1.75 INCH ST. CROIX WI TRAINED SPOTTER
&&
CEOLocal storm report, May 19, 5:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
526 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL LAKE ELMO 45.00N 92.91W
05/19/2022 M1.75 INCH WASHINGTON MN PUBLIC
&&
CEOSpecial weather statement, May 19, 5:32 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
532 PM CDT Thu May 19 2022
MNZ077-078-192245-
Rice MN-Goodhue MN-
532 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of west central Goodhue
and east central Rice Counties through 545 PM CDT...
At 531 PM CDT, trained weather spotters reported a strong
thunderstorm near Nerstrand, or 7 miles south of Northfield, moving
northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Trained weather spotters reported nickle size hail near
Faribault.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Nerstrand around 535 PM CDT.
Stanton around 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for south central
and southeastern Minnesota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.
&&
LAT...LON 4430 9318 4436 9322 4451 9298 4437 9281
TIME...MOT...LOC 2231Z 246DEG 41KT 4435 9313
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DyeSpecial weather statement, May 19, 5:32 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
532 PM CDT Thu May 19 2022
MNZ078-WIZ024-192315-
Goodhue MN-Pierce WI-
532 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of north central
Goodhue and southeastern Pierce Counties through 615 PM CDT...
At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Welch, or 11 miles west of Red Wing, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Red Wing around 540 PM CDT.
Bay City around 550 PM CDT.
Other locations in the path of this storm include Ellsworth, Plum
City and Elmwood.
This includes U.S. Highway 61 between mile markers 89 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Minnesota.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota...and west central Wisconsin.
&&
LAT...LON 4453 9279 4463 9279 4463 9274 4465 9273
4486 9220 4485 9214 4459 9214
TIME...MOT...LOC 2232Z 249DEG 43KT 4459 9277
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ETALocal storm report, May 19, 5:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 2 S MAPLEWOOD 44.96N 93.03W
05/19/2022 U1.75 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
0356 PM HAIL 3 S MAPLEWOOD 44.95N 93.04W
05/19/2022 M1.75 INCH RAMSEY MN PUBLIC
0352 PM HAIL 1 NW MAPLEWOOD 45.01N 93.04W
05/19/2022 M1.50 INCH RAMSEY MN PUBLIC
0357 PM HAIL 2 SSE OAKDALE 44.95N 92.95W
05/19/2022 M1.50 INCH WASHINGTON MN PUBLIC
0422 PM HAIL 2 W ROBERTS 44.98N 92.60W
05/19/2022 M1.50 INCH ST. CROIX WI PUBLIC
0434 PM HAIL 2 NE HAMMOND 45.00N 92.41W
05/19/2022 U1.50 INCH ST. CROIX WI PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0410 PM HAIL BIRCHWOOD VILLAGE 45.05N 92.98W
05/19/2022 M1.25 INCH WASHINGTON MN PUBLIC
&&The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:42 AM CDT | Special Weather Statement | MPX | Faribault | 33 min |
| May 19, 11:04 AM CDT | Special Weather Statement | MPX | Faribault | 26 min |
| May 19, 11:30 AM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
| May 19, 11:34 AM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 41 min |
| May 19, 12:05 PM CDT | Special Weather Statement | MPX | Freeborn | 25 min |
| May 19, 12:13 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 32 min |
| May 19, 12:35 PM CDT | Special Weather Statement | MPX | Steele | 25 min |
| May 19, 3:31 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 44 min |
| May 19, 3:41 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey, Washington | 34 min |
| May 19, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 24 min |
| May 19, 4:01 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 44 min |
| May 19, 4:04 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 26 min |
| May 19, 4:05 PM CDT | Special Weather Statement | MPX | Le Sueur | 25 min |
| May 19, 4:10 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 24 min |
| May 19, 4:21 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 24 min |
| May 19, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 20 min |
| May 19, 4:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 19 min |
| May 19, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 19 min |
| May 19, 4:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Waseca | 31 min |
| May 19, 5:05 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 25 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 25 min |
| May 19, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 20 min |
| May 19, 5:32 PM CDT | Special Weather Statement | MPX | Rice | 13 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 16 min |
| May 19, 6:06 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 24 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele | 34 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.